# SDR AALA202509084608

- Difficulty date: September 2, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 33,571 hours, 13,623 cycles
- System (JASC): 5240 · Service Doors
- Part: Warning Message
- Condition: Illuminated
- Location: Assist Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN DOOR 4R EXHIBITING REPEAT MESSAGES FOR LOW DOOR ASSIST BOTTLE PRESSURE.   (OPEN)
